| Model Number |
HLA4/5 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) number: k013227 and k953101.
Event or Problem Description
It was reported loosening screw , it has been replaced.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D9: device available for evaluation change ¿no' to 'yes'.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.One abutment and associated screw attached to a crown were returned for investigation.Visual evaluation of the as returned products identified no damage/malfunction.Functional testing could not be performed due to the nature of the devices and event.Pre-existing condition noted on the per was ¿moderate bone density ¿ type ii'.The device was intended for tooth #46 (fdi).X-ray & picture evaluation: x-ray or picture image was not provided.Review of appropriate documentation: documents reviewed: instructions for use ¿ prosthetics for zimmer dental implant systems ¿ ifu4894 rev 6 ¿ 08/19.Information identified: contraindications & precautions.Per the applicable ifu, it is stated that improper techniques, severe bruxism, clenching, and overloading, may cause component fracture.Dhr review: dhr review for the lot (2019061144) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019061144) for similar events (complaint category keywords: functional: loosening) and 1 other complaint was identified under (b)(4).Post market trending review: may post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were unverifiable.
Event or Problem Description
No further event information is available at the time of this report.